# SDR SIMA20120602007

- Difficulty date: June 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 19,034 hours, 16,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN FLOOR EMERGENCY LIGHT STRIP HOLDERS NR 1, 2, 5, 6 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN FLOOR EMERGENCY LIGHT STRIP HOLDERS NR 1, 2, 5, 6 IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
